My eye is very shocking to look at. I use the drops about 1-3 times a day.
Naphcon A can really dry the eyes out. What I'm suspecting is the problem is that your eyes are becoming very dry and the clear membrane over the white part of your eye is sticking and when your eye moves it pulls away causing a burst blood vessel. Burst blood vessels wont hurt you, They just look ugly. Think of them like a bruise. This is very common in folks with dry eyes. I suggest that you try using a bit of an artificial tear product in between the Naphcon A. There is a thick gel formulation (Genteal makes one) that you can put in the eyes at night to help lubricate them. It is best to use these thicker formulations at night because they can blur the vision but you can use liquid tears during the day. Use of artificial tears/lubrications should help the broken blood vessels from happening and you wont walk around with blood red eyes.
- Naphcon-A Information for Consumers
- Naphcon-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naphcon-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2009 • 1 answer
Posted 26 Apr 2011 • 2 answers
Posted 20 Mar 2012 • 3 answers
Posted 18 May 2012 • 1 answer
Posted 8 Jul 2012 • 1 answer